MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief.An x-ray identified migration of both leads.Reprogramming was performed but the therapy could not be restored.A revision procedure was performed and the leads were replaced.
 
Additional Manufacturer Narrative
Second lead information: product description: evoke cap12 percutaneous lead kit - 60cm.Model # : 102878.Catalog#: 3008.Serial/lot #: (b)(6).Manufacture date: dec 9, 2024.Expiration date: dec 9, 2026.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key25358767
Report Number3016111136-2026-00116
Device Sequence Number16113655
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018427733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/06/2026
Event Location Hospital
Date Report to Manufacturer05/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale